# SDR WX0A2019112073436

- Difficulty date: November 16, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 6,498 hours, 3,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 802615
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING BATTERY ESPU (12WL) EMER R TESTED BAD / R&R EMERGENCY EXIT LIGHTING BATTERY ESPU"
